教師資料查詢 | 類別: 期刊論文 | 教師: 譚必信 Tam Bit-shun (瀏覽個人網頁)

標題:Invertibility of irreducible matrices
學年85
學期2
出版(發表)日期1997/07/01
作品名稱Invertibility of irreducible matrices
作品名稱(其他語言)
著者譚必信; Tam, Bit-shun; Yang, Shangjun; Zhang, Xiaodong,
單位淡江大學數學學系
出版者Elsevier
著錄名稱、卷期、頁數Linear Algebra and Its Applications 259(1-3), pp.39-70
摘要We obtain new sufficient conditions for invertibility of an irreducible complex matrix. Remarks are also given on eigenvalues (and the associated eigenvectors) that lie on the boundary of various spectrum inclusion regions of an irreducible matrix. Our results extend, strengthen, or clarify the recent work of Brualdi, Brualdi and Mellendorff, Farid, Solov'ev, and Zhang and Gu.
關鍵字
語言英文(美國)
ISSN0024-3795
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!